# SDR 98ZZZX4609

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Springs
- Part number: 69778551
- Condition: Broken
- Location: Stab Trim Grbox
- Part time: 30,179 hours
- Component: 654997025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILED AUXILIARY BRAKE TEST.  BROKEN SPRINGS.  INSTALLED P/N 69-77855-2 SPRINGS.
